# SDR DALA2022011200236

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 PASSENGER CREW DOOR 841 DOOR DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-11-14. OK FOR SERVICE. (2083266)
